# SDR COMA9760058

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: False Warning
- Location: Avionics
- Part time: 1,967 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK PROXIMITY SYSTEM FAULT MESSAGES DISPLAYED ON EICAS, STEERING AND ANTI-SKID INBOARD AND OUTBOARD INOP MESSAGES.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
